No appetite and keeps losing weight
Follow the directions on the label. If you feel its not working at that level contact his dr. It is a battle with chemo. I got to the point with my bf to offer anything at all he thought he could eat, and gave him boost to drink several times a day.
Yes, talk to his doctor. There are other drugs that can stimulate appetite. It is a struggle especially when they are nauseated but often it is just a lack of appetite and nothing tastes good from all those chemicals in the body. It can help to give Boost and the like. My preference is for the ones with high protein. I know Ensure has a high protein formula. The protein will help them keep muscle mass and assist with healing.
- Megestrol Information for Consumers
- Megestrol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Megestrol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So I have been taking 10mg lexapro the past 6 months and have gained weight due to anorexia disorder
Updated 19 Jan 2010 • 3 answers
Updated 31 Dec 2010 • 1 answer
Updated 4 Mar 2011 • 2 answers
Updated 12 Feb 2019 • 6 answers
Updated 12 Mar 2013 • 1 answer